# SDR ASOA200900989

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 13,991 hours, 9,519 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 5578-SMOKE AFT LAV, AIR RETURN.  EMERGENCY DECLARED-ACFT RETURNED TO DEPARTURE AFTER T/O.
